# SDR CVGA20170427001

- Difficulty date: April 17, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N621CS
- Make and model: Cessna 680CE
- Aircraft serial: 6800120
- Aircraft time: 5,197 hours, 3,467 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 693302530
- Condition: Cracked
- Location: Rudder
- Part time: 5,197 hours, 3,467 cycles
- Component: Rudder, Cessna
- Component part number: 693300025
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TORQUE TUBE IS CRACKED AROUND THE WELD POINT OF THE BOTTOM RIB.
